MathSciNet Relay Station
MathSciNet bibliographic data
MR221087 35.45
Miller, Keith Barriers on cones for uniformly elliptic operators. Ann. Mat. Pura Appl. (4) 76 1967 93–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement